# SDR ASAA0010150

- Difficulty date: October 21, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING MAINTENANCE CHECK FOUNT AFT SERVICE DOORS EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK FOR AFT SERVICE DOORS AND THE LIGHTS OPERATED NORMAL.
